Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Discrete monotonicity of means and its applications
HTML articles powered by AMS MathViewer

by Ryo Nishimura PDF
Proc. Amer. Math. Soc. 146 (2018), 2091-2102 Request permission

Abstract:

In this paper, we obtain new inequalities for the logarithmic mean and the complete elliptic integral of the first kind. In order to prove the inequalities, we use the monotonicity property of sequences defined by these functions. Additionally, we apply our approach to previous studies. As a result, we get refinements of known inequalities.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33E05, 26D15, 33C05
  • Retrieve articles in all journals with MSC (2010): 33E05, 26D15, 33C05
Additional Information
  • Ryo Nishimura
  • Affiliation: Department of Frontier Materials, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya, Aichi, 466-8555, Japan
  • MR Author ID: 1098468
  • Email: rrnishimura@gmail.com
  • Received by editor(s): March 25, 2017
  • Received by editor(s) in revised form: July 10, 2017
  • Published electronically: January 8, 2018
  • Communicated by: Mourad Ismail
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2091-2102
  • MSC (2010): Primary 33E05; Secondary 26D15, 33C05
  • DOI: https://doi.org/10.1090/proc/13897
  • MathSciNet review: 3767360